MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.5PDC
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Extubate (2402)
Date of Event 08/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had an air leak.It was indicated that the event occurred 30 days after of using the device.The patient was reintubated.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation and the reported event was not confirmed as related with the manufacturing process since all manufacturing controls were found acceptable and effective to detect the reported event.An inflation/deflation test was performed using syringe, air was applied to the cuff, and it was observed the cuff deflated after half an hour, the sample was submerged into a container filled with water and it was observed the pilot balloon leaked trough the pvt valve.Additionally, it was concluded that similar notifications was received regarding foreign matter observed inside valves causing issues with airflow.Investigation has concluded that these issues were caused by secondary processes or persons unknown, following supply, due to what appears to be an unknown substance possibly associated with the fitting of the device or introduced by the end user; besides all assembled valves are pressure tested for any leakage before being released as compliant to specification.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key9122883
Report Number2936999-2019-00793
Device Sequence Number14157947
Product Code JOH
UDI-Device Identifier20884522029114
UDI-Public20884522029114
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5PDC
Device Catalogue Number4.5PDC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2019
Initial Date Received by Manufacturer 09/02/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;